# SDR COMA9960334

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 601R3505025
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ON THE BOTTOM OF THE FORWARD CARGO DOOR FOUND TO BE CRACKED.  REPLACED BRACKET.
